# SDR DALA2024072507472

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,820 hours, 23,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6809 LEFT DOOR 2 WONT'CLOSE AND ARM NORMAL. CORRECTIVE ACTION: CLEANED DEBRIS ADJUSTED SLIDE COVER OP CHECK NORMAL. (6204854)
